P. K. Agarwal, B. Aronov, and A. M. Sharir, Line Transversals of Balls and Smallest Enclosing Cylinders in Three Dimensions, Discrete & Computational Geometry, vol.21, issue.3, pp.373-388, 1999.
DOI : 10.1007/PL00009427

N. Alon-and-g and . Kalai, Bounding the piercing number, Discrete & Computational Geometry, vol.26, issue.3-4, pp.245-256, 1995.
DOI : 10.1007/BF02574042

G. Ambrus, A. Bezdek, and A. F. Fodor, A Helly-type transversal theorem for n-dimensional unit balls, Archiv der Mathematik, vol.86, issue.5, pp.470-480, 2006.
DOI : 10.1007/s00013-005-1446-3

N. Amenta, Helly-type theorems and Generalized Linear Programming, Discrete & Computational Geometry, vol.4, issue.no. 1, pp.241-261, 1994.
DOI : 10.1007/BF02574379

B. Aronov-and-s and . Smorodinsky, Geometric Permutations Induced by Line Transversals through a Fixed Point, Discrete & Computational Geometry, vol.34, issue.2, pp.285-294, 2005.
DOI : 10.1007/s00454-005-1174-2

A. Asinowski, Common transversals and geometric permutations, master thesis, 1999.

A. Asinowski, A. Holmsen, and A. M. Katchalski, The triples of geometric permutations for families of disjoint translates, Discrete Mathematics, vol.241, issue.1-3, pp.23-32, 2001.
DOI : 10.1016/S0012-365X(01)00107-8

A. Asinowski, A. Holmsen, M. Katchalski, and A. H. Tverberg, Geometric Permutations of Large Families of Translates, Algorithms and Combinatorics, vol.25, pp.157-176, 2003.
DOI : 10.1007/978-3-642-55566-4_7

A. Asinowski-and-m and . Katchalski, Forbidden families of geometric permutations in R d , Discrete & Computational Geometry The maximal number of geometric permutations for n disjoint translates of a convex set in R 3 is ?(n), Discrete & Computational Geometry, pp.1-10, 2005.

D. Avis, J. Robert, and A. R. Wenger, Lower bounds for line stabbing, Information Processing Letters, vol.33, issue.2, pp.59-62, 1989.
DOI : 10.1016/0020-0190(89)90155-5

D. , A. And-r, and . Wenger, Polyhedral line transversals in space, Discrete & Computational Geometry, vol.3, pp.257-265, 1988.

M. Bern-and-d and . Eppstein, Multivariate regression depth, Discrete & Computational Geometry, pp.1-17, 2002.

B. Bhattacharya, J. Czyzowicz, P. Egyed, G. Toussaint, I. Stojmenovic et al., COMPUTING SHORTEST TRANSVERSALS OF SETS, International Journal of Computational Geometry & Applications, vol.02, issue.04, pp.417-435, 1992.
DOI : 10.1142/S0218195992000238

C. Borcea, X. Goaoc, and A. S. Petitjean, Line transversals to disjoint balls, Discrete & Computational Geometry, pp.1-3, 2008.
URL : https://hal.archives-ouvertes.fr/inria-00176201

O. Cheong, X. Goaoc, and A. Na, Disjoint Unit Spheres admit at Most Two Line Transversals, Proc. 11th Annu. European Sympos. Algorithms Geometric permutations of disjoint unit spheres, Computational Geometry: Theory & Applications, pp.127-135, 2003.
DOI : 10.1007/978-3-540-39658-1_14

URL : https://hal.archives-ouvertes.fr/inria-00071729

F. Y. Chin and F. L. Wang, Efficient algorithm for transversal of disjoint convex polygons , Information processing letters, pp.141-144, 2002.

L. Danzer, Über ein Problem aus der kombinatorischen Geometrie, Archiv der Mathematik, 1957.

L. Danzer, B. Grünbaum, and A. V. Klee, Helly???s theorem and its relatives, Proc. of Symposia in Pure Math., Amer, pp.101-180, 1963.
DOI : 10.1090/pspum/007/0157289

H. Debrunner, Helly Type Theorems Derived From Basic Singular Homology, The American Mathematical Monthly, vol.77, issue.4, pp.375-380, 1970.
DOI : 10.2307/2316144

F. Durand, A multidisciplinary survey of visibility, ACM SIGGRAPH Course Notes: Visibility , Problems, Techniques, and Applications, 2000.

J. Eckhoff and . Helly, Radon and Caratheodory type theorems, in Handbook of Convex Geometry, pp.389-448, 1993.

H. Edelsbrunner-and-m and . Sharir, The maximum number of ways to stabn convex nonintersecting sets in the plane is 2n???2, Discrete & Computational Geometry, vol.7, issue.1, pp.35-42, 1990.
DOI : 10.1007/BF02187778

P. Egyed-and-r and . Wenger, Stabbing pairwise disjoint translates in linear time, Proceedings of the fifth annual symposium on Computational geometry , SCG '89, pp.364-369, 1989.
DOI : 10.1145/73833.73873

H. Everett, J. Robert, and A. M. Van-kreveld, )-levels, with applications to separation and transversal problems, Proceedings of the ninth annual symposium on Computational geometry , SCG '93, pp.38-46, 1993.
DOI : 10.1145/160985.160994

J. E. Goodman, When is a set of lines in space convex?, Notices of the AMS, pp.222-232, 1998.

J. E. Goodman and R. Pollack, Foundations of a theory of convexity on affine Grassmann manifolds, Geometric transversal theory Encyclopaedia of Mathematics, pp.42-308, 1995.
DOI : 10.1016/0001-8708(92)90052-M

J. E. Goodman, R. Pollack, and A. R. Wenger, Geometric transversal theory, in New Trends in Discrete and Computational Geometry, of Algorithms and Combinatorics, pp.163-198, 1993.

E. Greenstein-and-m and . Sharir, The space of line transversals to pairwise disjoint balls in R 3 . manuscript, 2005.

B. Grünbaum, On common transversals Common transversals for families of sets, Archiv der Mathematik Journal of the London Mathematical Society, vol.938, issue.35, pp.465-469, 1958.

B. Grünbaum-and-t and . Motzkin, On Components in Some Families of Sets, Proceedings of the American Mathematical Society, pp.607-613, 1961.
DOI : 10.2307/2034254

H. Hadwiger, 4:57, 1956; Solution, Über eibereiche mit gemeinsamer treffgeraden, pp.27-29, 1957.

A. Holmsen, Recent progress on line transversals to families of translated ovals, in Computational Geometry -Twenty Years Later, pp.283-298, 2008.

A. Holmsen, M. Katchalski, and A. T. Lewis, A Helly-Type Theorem for Line Transversals to Disjoint Unit Balls, Discrete and Computational Geometry, vol.29, issue.4, pp.595-602, 2003.
DOI : 10.1007/s00454-002-0793-0

A. J. Holmsen and . Matou?ek, No Helly Theorem for Stabbing Translates by Lines in R 3, Discrete and Computational Geometry, vol.31, issue.3, pp.31-405, 2004.
DOI : 10.1007/s00454-003-0796-5

Y. Huang, J. Xu, and A. D. Chen, Geometric permutations of high dimensional spheres Geometric permutations of high dimensional spheres, Proc. 12th ACM-SIAM Sympos. Discrete Algorithms, pp.244-245, 2001.

J. Jaromczyk-and-m and . Kowaluk, Skewed projections with an application to line stabbing in R3, Proceedings of the fourth annual symposium on Computational geometry , SCG '88, pp.362-370, 1988.
DOI : 10.1145/73393.73430

M. Katchalski, T. Lewis, and A. A. Liu, Geometric permutations and common transversals Geometric permutations of disjoint translates of convex sets The different ways of stabbing disjoint convex sets, Discrete & Computational Geometry Discrete Mathematics, vol.15152, issue.7, pp.371-377, 1986.

M. Katchalski, S. Suri, and A. Y. Zhou, A Constant Bound for Geometric Permutations of Disjoint Unit Balls, Discrete and Computational Geometry, vol.29, issue.2, pp.161-173, 2003.
DOI : 10.1007/s00454-002-2828-y

M. J. Katz and K. R. Varadarajan, A Tight Bound on the Number of Geometric Permutations of Convex Fat Objects in R d, Discrete & Computational Geometry, vol.26, issue.4, pp.543-548, 2001.
DOI : 10.1007/s00454-001-0044-9

V. Koltun-and-m and . Sharir, The Partition Technique for Overlays of Envelopes, SIAM Journal on Computing, vol.32, issue.4, pp.841-863, 2003.
DOI : 10.1137/S009753970240700X

J. Matou?ek, A Helly-Type Theorem for Unions of Convex Sets, Discrete & Computational Geometry, vol.18, issue.1, pp.1-12, 1997.
DOI : 10.1007/PL00009305

N. Megiddo, On the complexity of some geometric problems in unbounded dimension, Journal of Symbolic Computation, vol.10, issue.3-4, pp.327-334, 1990.
DOI : 10.1016/S0747-7171(08)80067-3

G. Megyesi-and-f and . Sottile, The Envelope of Lines Meeting a Fixed Line and Tangent to Two Spheres, Discrete & Computational Geometry, vol.33, issue.4, pp.617-644, 2005.
DOI : 10.1007/s00454-005-1160-8

J. Mitchell and M. Sharir, New results on shortest paths in three dimensions, Proceedings of the twentieth annual symposium on Computational geometry , SCG '04, pp.124-133, 2004.
DOI : 10.1145/997817.997839

J. O. Rourke, An on-line algorithm for fitting straight lines between data ranges, Communications of the ACM, vol.24, issue.9, pp.574-579, 1981.
DOI : 10.1145/358746.358758

J. Pach-and-m and . Sharir, Combinatorial Geometry with Algorithmic Applications ? The Alcala Lectures, Alcala (Spain), 2006.

M. Pellegrini, Ray shooting and lines in space, in Handbook of Discrete & Computational Geometry, pp.839-856, 2004.

C. V. Robinson, Spherical Theorems of Helly Type and Congruence Indices of Spherical Caps, American Journal of Mathematics, vol.64, issue.1/4, pp.260-272, 1942.
DOI : 10.2307/2371682

P. M. Rousseeuw, R. Hubert, and . Depth, Regression Depth, Journal of the American Statistical Association, vol.41, issue.446, pp.388-402, 1999.
DOI : 10.1023/A:1008945009397

L. Santaló, Un theorema sobre conjuntos de paralelepipedos de aristas paralelas, Publ. Inst. Mat. Univ. Nat. Litoral, vol.2, pp.49-60, 1940.

R. Seidel, Small-dimensional linear programming and convex hulls made easy, Discrete & Computational Geometry, vol.6, issue.3, pp.423-434, 1991.
DOI : 10.1007/BF02574699

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

M. Sharir-and-s and . Smorodinsky, On neighbors in geometric permutations, Discrete Mathematics, vol.268, issue.1-3, pp.327-335, 2003.
DOI : 10.1016/S0012-365X(03)00052-9

M. Sharir-and-e and . Welzl, A combinatorial bound for linear programming and related problems, Proc. 9th Sympos. on Theo. Aspects of Comp, pp.569-579, 1992.
DOI : 10.1007/3-540-55210-3_213

S. Smorodinsky, Geometric permutations and common transversals, master thesis, 1998.

S. Smorodinsky, J. S. Mitchell, and A. M. Sharir, Sharp bounds on geometric permutations for pairwise disjoint balls in R d , Discrete & Computational Geometry, pp.247-259, 2000.

F. Sottile-and-t and . Theobald, Line problems in nonlinear computational geometry, in Computational Geometry -Twenty Years Later, pp.411-432, 2008.

H. Tverberg, Proof of gr??nbaum's conjecture on common transversals for translates, Discrete & Computational Geometry, vol.54, issue.3, pp.191-203, 1989.
DOI : 10.1007/BF02187722

P. Vincensini, Figures convexes et variétés linéaires de l'espace euclidien à n dimensions, Bull. Sci. Math, vol.59, pp.163-174, 1935.

R. Wenger, A generalization of hadwiger's transversal theorem to intersecting sets, Discrete & Computational Geometry, vol.14, issue.4, pp.383-388, 1990.
DOI : 10.1007/BF02187799

Y. Zhou and S. Suri, Shape sensitive geometric permutations Geometric permutations of balls with bounded size disparity, Proc. 12th ACM-SIAM Sympos. Discrete Algorithms, pp.234-243, 2001.